Skew-symmetric matrices and integral curves in Lorentzian spaces


Turhan T., AYYILDIZ N.

KUWAIT JOURNAL OF SCIENCE, vol.43, no.3, pp.41-49, 2016 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 43 Issue: 3
  • Publication Date: 2016
  • Title of Journal : KUWAIT JOURNAL OF SCIENCE
  • Page Numbers: pp.41-49

Abstract

We provide some existence results about integral curves of a linear vector field on 3-dimensional Lorentzian space E-1(3). Moreover we have a classification of integral curves (flow lines) of a linear vector field and the normal forms of the matrix corresponding to a mapping A in Lorentzian spaces E-1(3) and E-1(2n+1).